# SDR IPXA2020110762122

- Difficulty date: October 28, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: ARC074432
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING OUTBOARD FLAP INBOARD HINGE LEADING EDGE HAS A Z-ANGLE THAT IS CRACKED ON THE OUTBOARD SIDE.  REPLACED CRACKED Z-ANGLE ON RT WING OUTBOARD FLAP INBOARD HINGE, IAW SRM 51-33-01.  (MINOR)
